# SDR UIEA2021010700016

- Difficulty date: January 6, 2021
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 99,426 hours, 20,606 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 1519M89P31
- Part serial: ECDD6577
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R ENG EEC EICAS MESSAGE ( ELECTRONIC ENGINE CONTROL (EEC) SYSTEMS, EEC NORM MODE (CF6 FADEC) )( TRANSFERRED TO MDDR 140560 CAT C DUE DATE 16 JAN 21 MEL 73-21-01-03 CAT 3 RESTRICTED  DATE 7 JAN - LP 1246285 ITEM 3 - ONT- TROUBLESHOT PER FIM 73-21 FT 874 PERF PIMU BITE 71-01 FT 810 FAULTING L ADC CHAN FAIL . PERF FIM 71-01 TASK A 37 WIRING CHECK FROM R/H EEC TO LADC PER WDM 73-21-14 & 34-12-61. FOUND GOOD CONTINUITY ON ALL CONNECTIONS PER FIM. IF FAULT CONTINUES REPLACE R/H EEC. EEC (P/N 1519M8931) ON ORDER W/MCC DMI REMAINS OPEN.  LOGPAGE 1349480: REMOVED AND REPLACED NBT 2 ENG EEC IAW B767-200 AMM 73-21-15. OPS CHECK GOOD AT THIS TIME. THIS CLEARS DMI #140560. MCC NOTIFIED. PLACARDS REMOVED. C/W W/O 75897.       )
